Translation-invariant linear operators

Dales, H.G. and Millington, A. (1993) Translation-invariant linear operators. Mathematical Proceedings of the Cambridge Philosophical Society, 113 (1). pp. 191-172. ISSN 0305-0041

[img]
Preview
PDF (S030500410007585Xa)
S030500410007585Xa.pdf - Published Version

Download (796kB)

Abstract

The theory of translation-invariant operators on various spaces of functions (or measures or distributions) is a well-trodden field. The problem is to decide, first, whether or not a linear operator between two function spaces on, say, xs211D or xs211D+ which commutes with one or many translations on the two spaces is necessarily continuous, and, second, to give a canonical form for all such continuous operators. In some cases each such operator is zero. The second problem is essentially the ‘multiplier problem’, and it has been extensively discussed; see [7], for example.

Item Type:
Journal Article
Journal or Publication Title:
Mathematical Proceedings of the Cambridge Philosophical Society
Additional Information:
http://journals.cambridge.org/action/displayJournal?jid=PSP The final, definitive version of this article has been published in the Journal, Mathematical Proceedings of the Cambridge Philosophical Society, 113 (1), pp 161-172 1993, © 1993 Cambridge University Press.
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
67614
Deposited By:
Deposited On:
20 Nov 2013 11:59
Refereed?:
Yes
Published?:
Published
Last Modified:
06 Jun 2020 02:50